# SDR FDEA201010174108

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D1
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172943
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT ACCESS PANEL, FOUND NR 5 SLAT TO HAVE 1 CRACKED RIB ON THE   OUTBD SIDE.  REMOVED DAMAGED RIBS IB & OB, FABRICATED NEW IB & OB RIBS & INSTALLED NEW IB & OB   RIBS AT NR 5 SLAT IAW SRM 51-30-5, SRM 51-30-2, SRM 51-10-2, & DWG NR 65-17294 & FAS ER 2-37153-801, REV A.
